RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 4, Pages 254–256 (Mi timm1371)  

Uniform approximation of curvature of smooth planar curves

Yu. N. Subbotina, S. A. Telyakovskiib

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We estimate the error of curvature approximation for graphs of functions from the class $W^r$ for $r \geqslant 3$ in the uniform metric.

Keywords: curvature approximation, planar curves.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00496


DOI: https://doi.org/10.21538/0134-4889-2016-22-4-254-256

Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2018, 300, suppl. 1, 184–186

Bibliographic databases:

UDC: 517.518.834
MSC: 42A10

Citation: Yu. N. Subbotin, S. A. Telyakovskii, “Uniform approximation of curvature of smooth planar curves”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 4, 2016, 254–256; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 184–186

Citation in format AMSBIB
\Bibitem{SubTel16}
\by Yu.~N.~Subbotin, S.~A.~Telyakovskii
\paper Uniform approximation of curvature of smooth planar curves
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 4
\pages 254--256
\mathnet{http://mi.mathnet.ru/timm1371}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-4-254-256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3590939}
\elib{http://elibrary.ru/item.asp?id=27350143}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2018
\vol 300
\issue , suppl. 1
\pages 184--186
\crossref{https://doi.org/10.1134/S0081543818020189}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000433518400016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047538346}


Linking options:
  • http://mi.mathnet.ru/eng/timm1371
  • http://mi.mathnet.ru/eng/timm/v22/i4/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:145
    Full text:24
    References:28
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019